# SDR IPXA2014031282227

- Difficulty date: February 26, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391104
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C4, AFT CARGO BAY RT TRANSITION PANEL BETWEEN BS 1200 - 1300 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS. DURING CORROSION REMOVAL, A CRACK WAS FOUND ON THE PANEL.  REMOVED EXISTING REPAIR DOUBLER AND FABRICATED A NEW REPAIR DOUBLER TO INCLUDE THE NEW DAMAGE AREA, IAW SRM 51-70-13-0G. INSTALLED NEW.
